# SDR TWAA0015309

- Difficulty date: September 30, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- Aircraft time: 64,508 hours, 16,863 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, AT STA 1109, TOP OF FLOORBEAM HAD CORROSION FROM STRINGER 33R TO 33L, TOP AND BOTTOM SIDES.  REMOVED CORRODED BEAM CAP AND MADE NEW CAP PER BOEING PRINT AND DRAWING 146T1201.  REPLACED PART PER SPM 6-70-01.
